# SDR QR9R2024092400003

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: ONUS
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723339704
- Aircraft time: 3,971 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: S43402250
- Part serial: 4474
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING HYDRAULIC CHECK, S-2 AND HOLD, HYD TEST SW-RELEASE, HYD PRESSURE CAUTION REMAINED ON, MASTER CAUTIONS REMAINED ON AND SYSTEM 1 REMAINED UNDERLINED. REMOVED AND REPLACED SYSTEM #1 HYDRAULIC SOLENOID VALVE IAW 29-30-00, 8-2.
